Ruled surfaces with null curves and Frenet frame in pseudo-sphere and pseudo-hyperbolic space. (English) Zbl 1515.53060

Summary: In this paper, we construct Frenet frame fields along a null curve when it is not a bi-null Cartan curve in a pseudo-hyperbolic space with index 2 and pseudo-sphere with index 2, respectively. Also, we find ruled surfaces with the above null curves which have non-diagonalizable shape operators, constant mean curvatures and constant scalar curvatures.


53C42 Differential geometry of immersions (minimal, prescribed curvature, tight, etc.)
53A07 Higher-dimensional and -codimensional surfaces in Euclidean and related \(n\)-spaces
Full Text: DOI Link


[1] Alías, L. J., Ferrández, A. and Lucas, P., Hypersurfaces in the non-flat Lorentzian space forms with a characteristic eigenvector field, J. Geom. 52 (1995), 10-24. · Zbl 0824.53063
[2] Bektaş, B., Canfes, E. Ö. and Dursun, U., Classification of surfaces in a pseudo-sphere with 2-type pseudo-spherical Gauss map, Math. Nachr. 290 (2017), 2512-2523. · Zbl 1379.53068
[3] Duggal, K. L. and Bejancu, A., “Lightlike submanifolds of semi-Riemannian manifolds and applications,” Vol. 364 of Mathematics and Its Applications (Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1996). · Zbl 0848.53001
[4] Duggal, K. L. and Jin, D. H., Null Curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, Singapore (2007). · Zbl 1144.53002
[5] Ferrández, A., Giménez, A. and Lucas, P., Null helices in Lorentzian space forms, Int. J. Mod. Phys. A. 16 (2001), 4845-4863. · Zbl 1003.53052
[6] Jin, D. H., Natural Frenet equations of Null curves, J. Korea Soc. Math. Educ. Ser. B: Pure Appl. Math. 12 (2005), No. 3, 71-102.
[7] Kim, D. S., Kim, Y. H. and Yoon, D. W., Characterization of Generalized B-scrolls and Cylinders over Finite type curves, Indian J. pure appl. Math. 34 (2003), No. 11, 1523- 1532. · Zbl 1060.53022
[8] Kobayashi, H. and Koike, N., Pseudo-hyperbolic Gauss maps of Lorentzian surfaces in anti-de Sitter space, Math. Nachr. 293 (2020), 923-944. · Zbl 1523.53012
[9] Magid, M. A., Lorentzian isoparametric hypersurfaces, Pacific J. Math. 118 (1995), 165-197. · Zbl 0561.53057
[10] O’Neill, B., Semi-Riemannian Geometry with Applications to Relativity (Academic Press, 1983). · Zbl 0531.53051
[11] Sakaki, M., Bi-null Cartan curves in semi-Euclidean spaces of index 2, Beitra¨ge Algebra Geom. 53 (2012), 421-436. · Zbl 1257.53031
[12] Sakaki, M., Uçum, A. and İlarslan, K., Ruled surfaces with bi-null curves in \(\mathbb{R}^5_2\), Rend. Circ. Mat. Palermo, II. Ser 66 (2017), 485-493. · Zbl 1381.53033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.